On sequences of integers generated by a sieving process I, II
Matematika, Tome 7 (1963) no. 3, pp. 47-56 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MAT_1963_7_3_a1,
     author = {P. Erd\H{o}s and E. Jabotinsky},
     title = {On sequences of integers generated by a sieving {process~I,~II}},
     journal = {Matematika},
     pages = {47--56},
     year = {1963},
     volume = {7},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a1/}
}
TY  - JOUR
AU  - P. Erdős
AU  - E. Jabotinsky
TI  - On sequences of integers generated by a sieving process I, II
JO  - Matematika
PY  - 1963
SP  - 47
EP  - 56
VL  - 7
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a1/
LA  - ru
ID  - MAT_1963_7_3_a1
ER  - 
%0 Journal Article
%A P. Erdős
%A E. Jabotinsky
%T On sequences of integers generated by a sieving process I, II
%J Matematika
%D 1963
%P 47-56
%V 7
%N 3
%U http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a1/
%G ru
%F MAT_1963_7_3_a1
P. Erdős; E. Jabotinsky. On sequences of integers generated by a sieving process I, II. Matematika, Tome 7 (1963) no. 3, pp. 47-56. http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a1/